For a the past year or so ive experienced whilst being asleep difficulty in breathing and i wake up half asleep not being able2 move or breathe for a say 30-40secs. Just the other night this happened ...
My daughter has been coughing for 3 weeks - also a lot of nasal discharge. She had no fever the whole time, was in a good mood, ate well. After trying an inhaler without improvements Dr. decided to ...
COPD is defined as a disease state characterized by the presence of airflow obstruction due to chronic bronchitis or emphysema. The airflow obstruction generally is progressive, may be accompanied by airway hyperreactivity, and may be partially reversible. Chronic bronchitis is defined clinically as the presence of a chronic productive cough for 3 months during each of 2 consecutive years (other causes of cough being excluded). Emphysema is defined as an abnormal, permanent enlargement of the air spaces distal to the terminal bronchioles, accompanied by destruction of their walls and without obvious fibrosis. Chronic bronchitis is defined in clinical terms and emphysema in terms of anatomic pathology
COPD . I was taking FORADIL and COMBIVENT together can cause developed neck and ear pain on the left side.I tried ADVAIR ( all types) and can cause a or develope a limp and loss of strength in my left arm while using it. .Also I have now been told that while using FORADIL you should not take anything else but a steroid possibly
Nonprescription pain relievers such as acetaminophen and ibuprofen have been demonstrated to be safe when used as directed. Keep the following precautions in mind:
Know the active ingredients in each product. Be sure to read the entire label.
Do not exceed the recommended dosage on the package. It is easy to overmedicate yourself.
Check with your doctor before taking products containing, aspirin, ibuprofen, or naproxen sodium if:
-- You have a bleeding disorder
-- You have asthma
-- You have recently had surgery or dental surgery or are about to have surgery
-- You have ulcers or kidney or liver disorders
-- You already take any nonsteroidal anti-inflammatory medications such as ibuprofen or naproxen sodium.
Check with your doctor before taking acetaminophen-containing products if you have kidney or liver problems.
also my mom has COPD and Chronic Broncitus, and she uses pain medications but lower doses, and we still learning since she just recently was diagnosed of this.
I have a friend who has COPD and takes Norco's they are Hydrocodone 10mgs with 325 mgs of aceteminophen!! For her COPD she does the Spiva! So far no problems and has been doing it for quite a while!! Pain medication does suppress the cough, it seems that codeine or any of the narcotic pain meds offers this suppression, that is why most perscribed cough syrups are mixed with a narcotic pain med!! I have to agree with the previous post, ask a pharmacist and of course if you feel you are not getting adequate care seek out another physician!! by the way what state are you in? I am in Texas, but am from Virginia and may be able to give you a name of a Doc or Two!! Good day to you and your Dad!
The avioli area in the lungs is where the O2 exchange takes place. The avioli looks like a tiny bunch of grapes, tiny air sacs. In COPD these are damaged and now you have one large grape making air exchange difficult, therefore the patient is "breathless" trying to get more O2. Pain medication will not alter this physical change in the respiratory system.
I have severe COPD. I am not in any pain. WHY does your dad need pain medication? WHAT hurts? I break ribs because I also have osteoporosis. The doctor gives me Vicodin for the pain.
I would confront the doctor and find out why. They must have a reason. Any doctor would want his patient to be comfortable. There is a misunderstanding some where. Taking pain meds should not affect his COPD. I take Xanax when I need it. My doctor doesn't want me to take much because he says it slows down your breathing too much. Then, especially during the night you might forget to breathe. Which didn't make sense to me. If you are not breathing, wouldn't that awaken you???????
If your doc is not giving you a staright answer find a new one. You can also talk to a pharmacist.
the problem with strong medicine and COPD is that it could make the person so drowsy, they retain CO2 and could stop breathing-that's a chemical people with COPD retain anyway. So, it could actually make them so sleepy that they might get co2 narcosis-which finally leads to them quitting breathing. If your dad is near end of life, and does not want CPR, then he should be getting relief from pain and anxiety. But, it is a fine balance between relieving pain and not making the patient too drowsy. There are some non-narcotic pain relievers that may work, but it depends on what other health problems he has. Make sure his doctor understands what is going on.
Ditto answerer 1. If your doc is not answering your questions, it is time to find a new doc, Pronto!.
Your pharmacist can, and may be legally required to, give you information concerning drug reactions and interactions. If not, find a new pharmacy.
Medical care information is not a secret and there are professionals who are glad to keep you informed.
Only those who are interested only in the money will try to keep things on a 'rocket science' level.